| Model Number |
1506-80-003 |
| Medical Device Problem Codes |
Off-Label Use (1494); Difficult to Open or Remove Packaging Material (2922); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery, it was confirmed that there were traces of dirt and protective covers on the surface of the tray.The tray was used as it was.The surgery was completed successfully within 30 minutes delay.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.